# SDR SWAA2021090700159

- Difficulty date: July 30, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 60,089 hours, 35,684 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR (R1) BEAR STRAP HAS CRACK EMANATING FROM FASTENER HOLE OPPOSITE FITTING LATCH. ; / REPAIR AREA MAIN CABIN PER B737-700 AMM 20-60-07-913-801; [02] REMOVED RAIN GUTTERS FROM FWD AREA OF R1 DOOR CUT OUT BETWEEN S-9R AND S-10R AND AND RAIN GUTTER FROM UPPER AREA OF R1 DOOR CUT OUT PER B737-700 SRM 51-40-02-0G-0; [05] REMOVED SKIN PANEL FROM FWD SIDE OF R1 DOOR CUT OUT BETWEEN STR 10R-AND STR-8R FOR ACCESS TO DAMAGED AREA PER B737-700 SRM 51-40-02-0G-0;[07] REMOVED ALL EXISTING FASTENERS IN THE REPAIR AREA PER B737-700 SRM 51-40-02-OG-0; [11] PERFORMED HFEC ON CUT OUT AT REPAIR AREA OF R1 DOOR BETWEEN STR-8R & STR-10R IAW NDTM PART 6;51-00-00 PROCEDURE 23.NO CRACKS. [NORTEC 600;B/C 166316 ;CALIB.DUE-10/21];17] STARTED FABRICATION OF REPAIR PARTS DOUBLER ; MATERIAL USED 2024 - T3 CLAD .100; PO# 1727238 & TRIPLER MATERIAL USED 2024 - T3 CLAD .063 PO# 1512405; PER B737-700 SRM 53-10-01-2R-6 REPAIR 6 FIG 202; TABLE 201;[25] COMPLETED FABRICATION OF REPAIR PARTS DOUBLER ; MATERIAL USED 2024 - T3 CLAD .100; PO# 1727238 & TRIPLER MATERIAL USED 2024 - T3 CLAD .063 PO# 1512405; PER B737-700 SRM 53-10-01-2R-6 REPAIR 6 FIG 202; TABLE 201; [26] FABRICATED REPAIR PART FLAT PER B737-700 SRM 51-40-05-0G-0
